Craven, B.D., Mathematical programming and control theory (Chapman and Hall, London; John Wiley & Sons, New York; 1978).
Craven, B.D., “Duality for generalized convex fractional programs”, Generalized concavity in optimization and economics (Academic Press, New York, London, to appear).
Craven, B.D. and Mond, B., “Sufficient Fritz John optimality conditions for nondifferentiable convex programming”, J. Austral. Math. Soc. Ser. B 19 (1975/1976), 462–468.
Fiacco, Anthony V., McCormick, Garth P., Nonlinear programming: sequential unconstrained minimization techniques (John Wiley and Sons, New York, London, Sydney, 1968).
Hanson, Morgan A., “On sufficiency of the Kuhn-Tucker conditions”, J. Math. Anal. Appl. 80 (1981), 545–550.
Hanson, M.A. and Mond, B., “Further generalizations of convexity in mathematical programming” (Pure Mathematics Research Paper No. 80–6, Department of Mathematics, La Trobe University, Melbourne, 1980). See also: J. Inform. Optim. Sci. (to appear).
Mond, B. and Hanson, M.A., “On duality with generalized convexity” (Pure Mathematical Research Paper No. 80–4, Department of Mathematics, La Trobe University, Melbourne, 1980).